# SDR SWAA2021030852508

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING IN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING (8EA) AT PASSENGER CABIN / REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING (8EA) AT PASSENGER CABIN IAW B737-700 AMM-33-51-15-400-802
